Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

On the elliptic equations $ \Delta u=K(x)u\sp \sigma$ and $ \Delta u=K(x)e\sp {2u}$


Authors: Kuo-Shung Cheng and Jenn-Tsann Lin
Journal: Trans. Amer. Math. Soc. 304 (1987), 639-668
MSC: Primary 35J60; Secondary 58G30
DOI: https://doi.org/10.1090/S0002-9947-1987-0911088-1
MathSciNet review: 911088
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We give some nonexistence results for the equations $ \Delta u = K(x){u^\sigma }$ and $ \Delta u = K(x){e^{2u}}$ for $ K(x) \geqslant 0$.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 35J60, 58G30

Retrieve articles in all journals with MSC: 35J60, 58G30


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1987-0911088-1
Keywords: Semilinear elliptic equations
Article copyright: © Copyright 1987 American Mathematical Society